`a`
Related Articles
1

Derivation of limit equations for a singular perturbation of a 3D periodic Boussinesq system

Discrete and Continuous Dynamical Systems  Volume 37, Issue 12, Pages : 5979 - 6034, 2017

Stefano Scrobogna - (email)

 Abstract       References       Full Text      Related Articles

2

Global existence and regularity results for strongly coupled nonregular parabolic systems via iterative methods

Discrete and Continuous Dynamical Systems - Series B  Volume 22, Issue 3, Pages : 877 - 893, 2017

Dung Le - (email)

 Abstract       References       Full Text      Related Articles

3

Partial null controllability of parabolic linear systems

Mathematical Control and Related Fields  Volume 6, Issue 2, Pages : 185 - 216, 2016

Farid Ammar Khodja - (email), Franz Chouly - (email), Michel Duprez - (email)

 Abstract       References       Full Text      Related Articles

4

Approximate controllability conditions for some linear 1D parabolic systems with space-dependent coefficients

Mathematical Control and Related Fields  Volume 4, Issue 3, Pages : 263 - 287, 2014

Franck Boyer - (email), Guillaume Olive - (email)

 Abstract       References       Full Text      Related Articles

5

On the temporal decay estimates for the degenerate parabolic system

Communications on Pure and Applied Analysis  Volume 12, Issue 4, Pages : 1755 - 1768, 2012

Tariel Sanikidze - (email), A.F. Tedeev - (email)

 Abstract       References       Full Text      Related Articles

6

Bounds for blow-up time in nonlinear parabolic systems

DCDS Supplements  Volume 2011, Issue Special, Pages : 1025 - 1031, 2011

Monica Marras - (email), Stella Vernier Piro - (email)

 Abstract       Full Text      Related Articles      

7

Recent results on the controllability of linear coupled parabolic problems: A survey

Mathematical Control and Related Fields  Volume 1, Issue 3, Pages : 267 - 306, 2011

Farid Ammar-Khodja - (email), Assia Benabdallah - (email), Manuel González-Burgos - (email), Luz de Teresa - (email)

 Abstract       References       Full Text      Related Articles

8

$L^\infty$-estimates for parabolic systems with VMO-coefficients

Discrete and Continuous Dynamical Systems - Series S  Volume 3, Issue 2, Pages : 299 - 309, 2010

Horst Heck - (email), Matthias Hieber - (email), Kyriakos Stavrakidis - (email)

 Abstract       Full Text      Related Articles

9

Dynamics of dislocation densities in a bounded channel. Part I: smooth solutions to a singular coupled parabolic system

Communications on Pure and Applied Analysis  Volume 9, Issue 3, Pages : 703 - 719, 2010

Hassan Ibrahim - (email), Mustapha Jazar - (email), Régis Monneau - (email)

 Abstract       Full Text      Related Articles

10

Higher integrability for gradients of solutions to degenerate parabolic systems

Discrete and Continuous Dynamical Systems  Volume 26, Issue 2, Pages : 597 - 608, 2009

Dung Le - (email)

 Abstract       Full Text      Related Articles

11

Higher integrability results for non smooth parabolic systems: The subquadratic case

Discrete and Continuous Dynamical Systems - Series B  Volume 11, Issue 1, Pages : 177 - 190, 2008

Chiara Leone - (email), Anna Verde - (email), Giovanni Pisante - (email)

 Abstract       Full Text      Related Articles

12

Exact boundary controllability of Maxwell's equations with weak conductivity in the heterogeneous medium inside a general domain

DCDS Supplements  Volume 2007, Issue Special, Pages : 590 - 601, 2007

S. S. Krigman - (email)

 Abstract       Full Text      Related Articles      

13

Partial regularity of solutions to a class of strongly coupled degenerate parabolic systems

DCDS Supplements  Volume 2005, Issue Special, Pages : 576 - 586, 2005

Dung Le - (email)

 Abstract       Full Text      Related Articles      

14

Non-simultaneous blow-up for a quasilinear parabolic system with reaction at the boundary

Communications on Pure and Applied Analysis  Volume 4, Issue 3, Pages : 523 - 536, 2005

C. Brändle - (email), F. Quirós - (email), Julio D. Rossi - (email)

 Abstract       Full Text      Related Articles

15

A priori estimates and precise regularity for parabolic systems with discontinuous data

Discrete and Continuous Dynamical Systems  Volume 13, Issue 3, Pages : 721 - 742, 2005

Dian Palagachev - (email), Lubomira Softova - (email)

 Abstract       Full Text      Related Articles

16

Parabolic systems with non continuous coefficients

DCDS Supplements  Volume 2003, Issue Special, Pages : 727 - 733, 2003

Maria Alessandra Ragusa - (email)

 Abstract       Full Text      Related Articles      

17

Phase-field systems with vectorial order parameters including diffusional hysteresis effects

Communications on Pure and Applied Analysis  Volume 1, Issue 4, Pages : 495 - 511, 2002

Nobuyuki Kenmochi - (email), Jürgen Sprekels - (email)

 Abstract       Full Text      Related Articles